The Collocation Method with Parabolic Splines for Integral Equations with Singularities
Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1272-1281
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_9_a12,
author = {R. R. Pallav and A. Pedas},
title = {The {Collocation} {Method} with {Parabolic} {Splines} for {Integral} {Equations} with {Singularities}},
journal = {Differencialʹnye uravneni\^a},
pages = {1272--1281},
year = {2003},
volume = {39},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_9_a12/}
}
TY - JOUR AU - R. R. Pallav AU - A. Pedas TI - The Collocation Method with Parabolic Splines for Integral Equations with Singularities JO - Differencialʹnye uravneniâ PY - 2003 SP - 1272 EP - 1281 VL - 39 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_2003_39_9_a12/ LA - ru ID - DE_2003_39_9_a12 ER -
R. R. Pallav; A. Pedas. The Collocation Method with Parabolic Splines for Integral Equations with Singularities. Differencialʹnye uravneniâ, Tome 39 (2003) no. 9, pp. 1272-1281. http://geodesic.mathdoc.fr/item/DE_2003_39_9_a12/